MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND INVOS; OXIMETER, TISSUE SATURATION

NELLCOR PURITAN BENNETT IRELAND INVOS; OXIMETER, TISSUE SATURATION
Model Number 5100C
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the newborn patient was monitored cerebralt with the unit and sensors.The value was flat on 95 during procedure.There was no patient harm.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted sheared teeth on each firing rack.Each instruments articulation lever was disengaged.It was reported that the monitor displayed higher readings than expected.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12451043
Report Number8020893-2021-00137
Device Sequence Number14468279
Product Code MUD
UDI-Device Identifier10884521211179
UDI-Public10884521211179
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100C
Device Catalogue Number5100C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexUnknown